MAUDE Adverse Event Report: Medivators Inc Rapicide PA High-Level Disinfectant

Medivators Inc Rapicide PA High-Level Disinfectant
Model Number ML020117
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Eye Irritation (4803)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported while an employee was utilizing a rapicide pa test strip test after a cycle, the collection container was dropped subsequently causing rapicide pa high-level disinfectant to splash into the employee¿s eye.The employee flushed their eyes with water and sought treatment at the facility¿s emergency department.
 
Additional Manufacturer Narrative
During follow-up with user facility personnel, it was confirmed that the employee was wearing a gown and gloves during the time of the reported event.However, the employee had removed their eye shield once the scope was in the capital equipment.The instructions for use states, ¿wear protective gloves/protective clothing/eye protection/face protection.¿ steris offered in-service training on the proper use and handling for the rapicide pa high-level disinfectant and the user facility accepted.No additional issues have been reported.A follow-up report will be submitted upon completion of the in-service training.Udi related data clarification ¿ the lot number is unknown, therefore, the applicable production identifiers were not included in the mdr.

Brand Name
Rapicide PA High-Level Disinfectant
Common Device Name
Rapicide PA High-Level Disinfectant
Manufacturer (Section D)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer (Section G)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50238207
Report Number2150060-2026-00036
Device Sequence Number18730314
Product Code FEB
UDI-Device Identifier00724995245962
UDI-Public(01)00724995245962
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML020117
Device Catalogue NumberML020117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown